# SDR YENA2025120901181

- Difficulty date: December 8, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10254
- Aircraft time: 17,114 hours, 3,187 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 71103A010101
- Part serial: 7110300110
- Condition: Failed
- Location: Zone 200
- Part time: 17,160 hours, 3,196 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#411, JFK-LAS. (ETOPS) AIR PACK 1 REGULATOR FAULT ( AIR COND PACK RAM AIR INLET FLAPS ); REMOVED AND REPLACED ACSC 1 IAW AMM 21-61-34. OPS CHECK GOOD. NO FAULTS.
